# SDR CA041222018

- Difficulty date: December 22, 2004
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: PDMC6E101729
- Condition: Mismanufactured
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SLIDE ACTUATOR MANUFACTURED TO INCORRECT LIMITS. SLIDE ACTUATOR WILL NOT FIT ONTO BETA SWITCH BRACKET P/N C6E1060-3. GROOVE FOR SLIDE ON A  C6E1017-29 IS .1300 +/- .0005. GROOVE ON SLIDE FROM J.A.S. PDM C6E1017-29 IS .1200 +/- .0005. TRACK ON BETA SWITCH BRACKET IS .1250. (TC NR 20041222018)
